MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CP5 DRIVE UNIT; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CP5 DRIVE UNIT; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-60Z
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of a centrifugal pump drive which restarted three times.The event occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: the log files of the centrifugal pump drive were analysed.A watchdog reset and a timeout error were identified.In addition, log files of all pumps used during the same surgery were analysed, and watchdog resets were retrieved as well.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: through follow-up communications, it was learned that high-frequency devices are present and generally used by the hospital, however there was no evidence such type of equipment was used at the time of the event.Also, it was confirmed that the equipotential cable was used in accordance with the ifu.
 
Event or Problem Description
See initial report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: a device complaint history review was performed and identified no previous similar events reported since unit installation.No adverse trend has been identified for this failure mode.According to the livanova instructions for use, it is strongly recommended to check the operating theatre and the ambient of the operating theatre for emissions of high frequency emitting devices and to always have connected the potential equalization cable to earth.Based on the investigation findings, the root cause of the event has been attributed to an external interference from high frequency unknown device.Disturbances may occur on all the system devices as well as a few of them, depending on the location of the emitting source and the propagation pathway (air or cable).Moreover, electromagnetic propagation is affected by absorption and reflection from structures, object and people, therefore it is not possible to foresee which devices may be affected.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
CP5 DRIVE UNIT
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23886736
Report Number9611109-2025-90630
Device Sequence Number21198353
Product Code DWA
UDI-Device Identifier04033817902782
UDI-Public(01)04033817902782(11)221129
Combination Product (Y/N)N
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-60Z
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/05/2026
03/20/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/04/2026
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown